Articles with primary mathematical subject classification: 55Q45

On the nonexistence of elements of Kervaire invariant one

Pages 1-262 by M. A. Hill, M. J. Hopkins, D. C. Ravenel | From volume 184-1

The first stable homotopy groups of motivic spheres

Pages 1-74 by Oliver Röndigs, Markus Spitzweck, Paul Arne Ostvær | From volume 189-1

The triviality of the 61-stem in the stable homotopy groups of spheres

Pages 501-580 by Guozhen Wang, Zhouli Xu | From volume 186-2

The Chow $t$-structure on the $\infty $-category of motivic spectra

Pages 707-773 by Tom Bachmann, Hana Jia Kong, Guozhen Wang, Zhouli Xu | From volume 195-2

A resolution of the K(2)-local sphere at the prime 3

Pages 777-822 by Paul Goerss, Hans-Werner Henn, Mark Mahowald, Charles Rezk | From volume 162-2